MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG TIB CEM STM 13X60 2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US SIG TIB CEM STM 13X60 2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-6402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tc3 revision knee? infected - unstable signasure came back negative for infection previous iv drug abuser, high functioning knee plan a- attune revision, plan b - attune hinge plan c - tc3 femur revision if tibia well fixed in situ - tc3femur size 4 plus distal and posterior augments, stem and adaptor mbt tibia revision size 3, wedge, stem size 4 20mm insert tc3 rp patella 41mm 3 peg.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d6a, d6b.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d1, d2a, d4 (product, lot, udi).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable." device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG TIB CEM STM 13X60 2/2.5/3
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16017397
Report Number1818910-2022-25851
Device Sequence Number2634106
Product Code JWH
UDI-Device Identifier10603295216902
UDI-Public10603295216902
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/20/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number86-6402
Device Catalogue Number866402
Device Lot NumberD14071253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2022
Supplement Date Received by Manufacturer12/21/2022
01/11/2023
01/04/2023
01/24/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date12/27/2022
01/16/2023
01/19/2023
01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 3; MBT REVISION CEM TIB TRAY SZ 3; MBT STEP WEDGE SZ3 15MM; MBT STEP WEDGE SZ3 15MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DIS AUG 4MM,SZ4,LEFT; PFC*SIGMA DIS AUG 4MM,SZ4,LEFT; PFC*SIGMA TC3 FEM LEFT SZ4; PFC*SIGMA TC3 FEM LEFT SZ4; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; SIGMA FEM ADAPTER NEUTRAL BOLT; TC3 RP TIBIAL INSERT S4,20.0; TC3 RP TIBIAL INSERT S4,20.0; UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL STEM 115X12MM FLUTED; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE FEMORAL ADAPTOR; UNKNOWN KNEE FEMORAL ADAPTOR BOLT; UNKNOWN KNEE FEMORAL AUGMENT; UNKNOWN KNEE FEMORAL AUGMENT; UNKNOWN KNEE FEMORAL STEM; UNKNOWN KNEE TIBIAL INSERT; UNKNOWN KNEE TIBIAL STEM; UNKNOWN KNEE TIBIAL TRAY; UNKNOWN KNEE TIBIAL WEDGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale